Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 148, NWS Twin Cities, MN

May 19, 20224 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 5:39 PM CDT for 4 counties in Minnesota. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 5:39 PM CDT (22:39 UTC)
Expired
May 19, 2022, 6:15 PM CDT
In force
36 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Faribault County, MN, Freeborn County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 121 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 5:45 PM CDTTSTM WND GST 624 Ese New Richland, MN
May 19, 6:09 PM CDTHAIL 1.5Manchester, MN
May 19, 6:09 PM CDTHAIL 1.751 E Ellendale, MN
May 19, 6:18 PM CDTHAIL 1.254 Nnw Clarks Grove, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS53 KMPX 192239
SVRMPX
MNC043-047-147-161-192315-
/O.NEW.KMPX.SV.W.0148.220519T2239Z-220519T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
539 PM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northern Freeborn County in south central Minnesota...
  East central Faribault County in south central Minnesota...
  Southwestern Steele County in south central Minnesota...
  Southeastern Waseca County in south central Minnesota...

* Until 615 PM CDT.

* At 539 PM CDT, a severe thunderstorm was located near Freeborn, or
  14 miles northwest of Albert Lea, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Freeborn around 545 PM CDT.
  Hartland around 550 PM CDT.
  New Richland around 555 PM CDT.

Other locations in the path of this severe thunderstorm include
Clarks Grove, Ellendale and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4366 9371 4374 9378 4397 9339 4377 9316
TIME...MOT...LOC 2239Z 241DEG 37KT 4374 9364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
4 follow-up statements
652 
WWUS53 KMPX 192246
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
546 PM CDT Thu May 19 2022

MNC043-192256-
/O.CAN.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Faribault MN-
546 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FARIBAULT COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

LAT...LON 4367 9365 4377 9364 4395 9337 4377 9316
TIME...MOT...LOC 2246Z 241DEG 37KT 4378 9355 

$$

MNC047-147-161-192315-
/O.CON.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-Waseca MN-
546 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN FREEBORN...SOUTHWESTERN STEELE AND SOUTHEASTERN WASECA
COUNTIES...

At 546 PM CDT, a severe thunderstorm was located over Freeborn, or 12
miles northwest of Albert Lea, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Hartland around 550 PM CDT.

Other locations in the path of this severe thunderstorm include
Clarks Grove, Ellendale and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 9365 4377 9364 4395 9337 4377 9316
TIME...MOT...LOC 2246Z 241DEG 37KT 4378 9355 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
178 
WWUS53 KMPX 192254
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
554 PM CDT Thu May 19 2022

MNC161-192303-
/O.CAN.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Waseca MN-
554 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASECA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

LAT...LON 4378 9354 4391 9333 4377 9316 4370 9352
TIME...MOT...LOC 2253Z 247DEG 39KT 4378 9340 

$$

MNC047-147-192315-
/O.CON.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-
554 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN FREEBORN AND SOUTHWESTERN STEELE COUNTIES...

At 553 PM CDT, a severe thunderstorm was located near Clarks Grove,
or 9 miles north of Albert Lea, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Ellendale, Geneva and Hollandale around 605 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4378 9354 4391 9333 4377 9316 4370 9352
TIME...MOT...LOC 2253Z 247DEG 39KT 4378 9340 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
332 
WWUS53 KMPX 192259
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
559 PM CDT Thu May 19 2022

MNC047-147-192315-
/O.CON.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-
559 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN FREEBORN AND SOUTHERN STEELE COUNTIES...

At 559 PM CDT, a severe thunderstorm was located over Geneva, or 11
miles north of Albert Lea, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Hollandale around 605 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4381 9347 4391 9333 4377 9316 4373 9339
TIME...MOT...LOC 2259Z 241DEG 37KT 4381 9332 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
014 
WWUS53 KMPX 192312
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
612 PM CDT Thu May 19 2022

MNC047-147-192322-
/O.EXP.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-
612 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FREEBORN AND
SOUTHERN STEELE COUNTIES WILL EXPIRE AT 615 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

Remember, a Severe Thunderstorm Warning still remains in effect for
Steele and Freeborn Counties.

LAT...LON 4381 9347 4391 9333 4377 9316 4373 9339
TIME...MOT...LOC 2312Z 241DEG 37KT 4387 9317 

$$

Dye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 19, 3:45 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Thu May 19 2022

.DISCUSSION...(This evening through Thursday)
Issued at 345 PM CDT Thu May 19 2022

KEY MESSAGES:

- Large hail/damaging winds are main the main threats across
southern/central Minnesota into western Wisconsin. In additional a few
tornadoes are also possible in southern Minnesota into parts of
western Wisconsin.

- Cooler temperatures Friday through mid-next week with frost
potential Saturday and Sunday morning.

This evening and tonight... Severe thunderstorm and tornado watches
are out through this evening. The biggest risk will be along a warm
front moving across southern Minnesota where the tornado watch is in
effect. The forcing from this front as well as the low level shear
in this area will allow for surface based storms with rotation. This
could lead to some supercells with all threats possible. Farther
north including the Twin Cities and Eau Claire will be more of a
severe thunderstorm threat with more of a elevated hailer type of
storm favored. One of the biggest areas of uncertainty right now is
low level moisture as this will be needed to for true surface based
storms and low enough LCLs to make the environment favorable for
tornadoes. Based on what this environment was able to do earlier
today with large hail this threat will continue across the area this
evening. As we approach sunset the severe threat will fade as
instability falls. Unless a linear system can come together and
develop a cold pool that is. Then a wind threat will persist,
although this is most likely to occur in western Wisconsin than in
any part of Minnesota. Rain chances will continue into tonight, with
a chance for some lightning.

Friday through Thursday... Behind the cold front below normal
temperatures will persist into the weekend. We will also dry out as
the low behind this moves into the Great Lakes. As we move deeper
into the weekend there will be a system moving to our south that
could transport enough moisture Saturday night into Sunday morning
for some rain showers. Behind this rain chance high pressure moves
in for the rest of the weekend into early next week. By the middle
of next week another chance for precipitation arrives. With a wide
spread in the models both deterministic and ensembles confidence is
not yet high enough for details yet. With the high moving out we
will also see a return to normal temperatures next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu May 19 2022

Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU,
with some isolated between KMKT-KMSP as of 1715z. Confidence remains
low on coverage of TSTM activity this afternoon. However, based on
trends and model guidance, the best area of TSTM will occur near
KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may
affect KEAU before 21z. AMD will be likely due to uncertainties in
the forecast and coverage of TSTM. Otherwise, SHRA become more
apparent along and behind the main frontal passage this evening. MVFR
cigs may develop with the SHRA and cold frontal passage this evening.
LLWS is also possible due to the strong nature of the surface low and
wind shear above the surface.

KMSP...

Confidence is low enough to keep TSTM out of the 18z TAF. However,
best coverage if TSTM develops will occur between 21-01z. Otherwise,
SE winds will shift to the W/NW with the frontal passage this
evening. SHRA is possible overnight with only isolated TSTM at best.
Gusty W winds will develop Friday morning.

/OUTLOOK FOR KMSP/

Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...NDC
AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 PM CDT Thu May 19 2022

MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-202115-
Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-
Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown-
Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-
Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Pepin-Chippewa-Eau Claire-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms are occurring and expected to continue
this evening. Some of these storms will likely be severe with
large hail, damaging wind gusts, and a few tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is needed.

MNZ041>043-047>050-054>058-064-065-073-202115-
Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle-
Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...southwest Minnesota and west central Minnesota.

.DAY ONE...Tonight.

Isolated thunderstorms possible, but severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed..

In the hours before

Local storm report, May 19, 5:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  M1.75 INCH       RAMSEY             MN   PUBLIC

&&

CEO
Local storm report, May 19, 5:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             1 NW BALDWIN            44.97N 92.38W
05/19/2022  M1.75 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             LAKE ELMO               45.00N 92.91W
05/19/2022  M1.75 INCH       WASHINGTON         MN   PUBLIC

&&

CEO
Special weather statement, May 19, 5:32 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
532 PM CDT Thu May 19 2022

MNZ077-078-192245-
Rice MN-Goodhue MN-
532 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of west central Goodhue
and east central Rice Counties through 545 PM CDT...

At 531 PM CDT, trained weather spotters reported a strong
thunderstorm near Nerstrand, or 7 miles south of Northfield, moving
northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Trained weather spotters reported nickle size hail near
         Faribault.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Nerstrand around 535 PM CDT.
  Stanton around 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for south central
and southeastern Minnesota.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

&&

LAT...LON 4430 9318 4436 9322 4451 9298 4437 9281
TIME...MOT...LOC 2231Z 246DEG 41KT 4435 9313

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Dye
Special weather statement, May 19, 5:32 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
532 PM CDT Thu May 19 2022

MNZ078-WIZ024-192315-
Goodhue MN-Pierce WI-
532 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of north central
Goodhue and southeastern Pierce Counties through 615 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Welch, or 11 miles west of Red Wing, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Red Wing around 540 PM CDT.
  Bay City around 550 PM CDT.

Other locations in the path of this storm include Ellsworth, Plum
City and Elmwood.

This includes U.S. Highway 61 between mile markers 89 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and west central Wisconsin.

&&

LAT...LON 4453 9279 4463 9279 4463 9274 4465 9273
      4486 9220 4485 9214 4459 9214
TIME...MOT...LOC 2232Z 249DEG 43KT 4459 9277

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ETA
Local storm report, May 19, 5:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             2 S MAPLEWOOD           44.96N 93.03W
05/19/2022  U1.75 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0356 PM     HAIL             3 S MAPLEWOOD           44.95N 93.04W
05/19/2022  M1.75 INCH       RAMSEY             MN   PUBLIC

0352 PM     HAIL             1 NW MAPLEWOOD          45.01N 93.04W
05/19/2022  M1.50 INCH       RAMSEY             MN   PUBLIC

0357 PM     HAIL             2 SSE OAKDALE           44.95N 92.95W
05/19/2022  M1.50 INCH       WASHINGTON         MN   PUBLIC

0422 PM     HAIL             2 W ROBERTS             44.98N 92.60W
05/19/2022  M1.50 INCH       ST. CROIX          WI   PUBLIC

0434 PM     HAIL             2 NE HAMMOND            45.00N 92.41W
05/19/2022  U1.50 INCH       ST. CROIX          WI   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0410 PM     HAIL             BIRCHWOOD VILLAGE       45.05N 92.98W
05/19/2022  M1.25 INCH       WASHINGTON         MN   PUBLIC

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:42 AM CDTSpecial Weather StatementMPXFaribault33 min
May 19, 11:04 AM CDTSpecial Weather StatementMPXFaribault26 min
May 19, 11:30 AM CDTSpecial Weather StatementMPXFreeborn45 min
May 19, 11:34 AM CDTSevere Thunderstorm WarningMPXFreeborn41 min
May 19, 12:05 PM CDTSpecial Weather StatementMPXFreeborn25 min
May 19, 12:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn32 min
May 19, 12:35 PM CDTSpecial Weather StatementMPXSteele25 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington44 min
May 19, 3:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Washington34 min
May 19, 3:51 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington24 min
May 19, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXWashington44 min
May 19, 4:04 PM CDTSevere Thunderstorm WarningMPXGoodhue26 min
May 19, 4:05 PM CDTSpecial Weather StatementMPXLe Sueur25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott24 min
May 19, 4:21 PM CDTSevere Thunderstorm WarningMPXGoodhue24 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXGoodhue20 min
May 19, 4:26 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott19 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningMPXDakota19 min
May 19, 4:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca31 min
May 19, 5:05 PM CDTSevere Thunderstorm WarningMPXDakota, Rice25 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn25 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca20 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXRice13 min
May 19, 5:59 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn16 min
May 19, 6:06 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele24 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele34 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.